Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach pain, bloating, painful, taken digestisan

i have had severe pains in my belly, very bloated and very painful is there anything i can take to ease the pain, never had this before , however i did eat chickpeas on sunday and i was in a bad state yesterday and today. went to the chemist and was given Digestisan, oral drops which i have taken, however a friend has said that she takes Pankreflat is this ok to take
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear and thanks for writing in
As per your query, it seem that you are suffering from Gastroenteritis i.e. inflammation of the upper GI track. For pain you can take antispasmodic drugs with PPI inhibitors and H2 inhibitors. But if you pain still persist than you may need a course of antibiotic.
Take plenty of water and light food which is easily digestible. As per Pankreflat is concern please consult your doctor before taking any medication.
Hope this will help you.
Best Wishes
Answered: Fri, 5 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor